# SDR AALA202110088674

- Difficulty date: September 24, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 62,840 hours, 30,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FRAME OUTER FLANGE ON THE UPPER AND LOWER SURFACES AT FR 65 AND S37R. REPAIRED FRAME PER EA 330800.
